Arkansas, 2007Hail and Damaging Winds in Arkansas, June 4, 2007
June 4, 2007 · NWS LZK · 4 events in 4 counties and zones
On the 4th, the front stalled in southern Arkansas. During the afternoon, isolated storms fired up once again with mostly wind damage reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the 4th, the front stalled in southern Arkansas. During the afternoon, isolated storms fired up once again with mostly wind damage reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 4, 1:33 PM CST, 27 minutes earlier.
Area forecast discussion, Jun 4, 1:33 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT MON JUN 4 2007
.DISCUSSION...
CU FIELD DEVELOPING ACROSS AR THIS AFTERNOON...BUT ONLY EXPECTING
AN ISOLATED SHOWER OR THUNDERSTORM OVER THE SOUTHERN PART OF THE
STATE THIS EVENING THROUGH SUNSET. WEAK TROUGH FROM NE TO SW
AR...WITH HIGHER DEWPOINT TEMPS...& SOME INSTABILITY FROM
DIFFERENTIAL HEATING...OVER SOUTH AR. AFTER SUNSET...ANY
CONVECTION WILL WIND DOWN. NW UPPER FLOW OVER THE SOUTHERN PLAINS
IS IN PLACE...WITH THE UPPER LOW OVER THE GREAT LAKES & SLOWLY
MOVING E-NE. SOME ENERGY IN THE NW FLOW WILL HAVE TO BE WATCH FOR
POSSIBLE MCS FORMATION OVER THE HIGH PLAINS...THEN ANY PROPAGATION
SW TOWARD AR. TEMPS HAVE WARMED TO THE MID & UPPER 80S.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
MODELS TAKE THE SURFACE TROUGH SOUTH OF AR OVERNIGHT...SO WILL KEEP
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING. THEN A WEAK
FRONTAL BOUNDARY SAGS TO SOUTHERN MO & FAR NORTHERN AR. HAVE A
SLIGHT CHANCE OF SHOWERS & THUNDERSTORMS OVER FAR NORTHERN AR FOR
TUESDAY. THIS BOUNDARY STALLS LATER TUESDAY...THEN LIFTS NORTH AS
A WARM FRONT ON WEDNESDAY AS A SURFACE LOW DEVELOPS OVER THE UPPER
MID-WEST. GENERALLY NO RAIN EXPECTED...BUT BREEZY CONDITIONS...
ESPECIALLY OVER NW PARTS OF AR...WILL BE SEEN ON WEDNESDAY.
GENERALLY DRY ON THURSDAY...WITH CONTINUED BREEZY CONDITIONS. THEN
A FRONTAL BOUNDARY SAGS TO SOUTHERN MO & NORTHERN AR...& A CHANCE
POP IS IN THE FORECAST FRIDAY & FRIDAY NIGHT...MAINLY OVER
NORTHERN PARTS OF AR. TEMPS WILL BE WARMING TO THE UPPER 80S TO
LOWER 90S AS THE UPPER RIDGE BUILDS INTO THE CENTRAL PLAINS.
&&
.LONG TERM...SATURDAY THROUGH MONDAY
NEARLY ZONAL FLOW WILL BE THE RULE FOR SATURDAY THROUGH MONDAY IN
THE UPPER LEVELS. AN UPPER HIGH WILL BE OVER THE SOUTHERN U.S. AND
AN UPPER LOW WILL BE OVER THE NORTHEAST U.S. HIGH PRESSURE IN THE
SOUTH WILL KEEP AN APPROACHING FRONT IN THE PLAINS NORTH OF
ARKANSAS. IT APPEARS AT THIS TIME THE FRONT WILL NOT BE ABLE TO
PENETRATE THE RIDGE. A SWATH OF MOISTURE ACCOMPANIED BY A FEW SHORT
WAVES WILL MOVE ACROSS NORTH ARKANSAS SATURDAY AND SUNDAY. WILL KEEP
SLIGHT CHANCE POPS IN THE NORTH FOR THE WEEKEND. DRIER AIR RETURNS
FOR MONDAY SO WILL KEEP MONDAY DRY. TEMPERATURES WILL BE QUITE
WARM...IN THE 90S IN MOST CENTRAL AND SOUTH LOCATIONS...AND MID
AND UPPER 80S ELSEWHERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 60 86 64 89 / 10 10 20 20
CAMDEN AR 64 90 67 92 / 20 10 10 10
HARRISON AR 58 84 64 89 / 10 20 20 20
HOT SPRINGS AR 62 89 65 91 / 10 10 10 10
LITTLE ROCK AR 64 89 65 91 / 10 10 10 10
MONTICELLO AR 65 90 66 92 / 20 10 10 10
MOUNT IDA AR 60 89 64 91 / 10 10 10 10
MOUNTAIN HOME AR 58 83 64 88 / 10 20 20 20
NEWPORT AR 61 87 65 90 / 10 10 20 20
PINE BLUFF AR 64 89 66 92 / 20 10 10 10
RUSSELLVILLE AR 60 87 63 91 / 10 10 20 20
SEARCY AR 62 88 65 90 / 10 10 10 10
STUTTGART AR 64 89 66 91 / 20 10 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Jun 4, 4:00 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON JUN 4 2007
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON JUN 4 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTHWARD ACROSS ARKANSAS
TODAY AND EARLY TONIGHT. AN ISOLATED SHOWER OR THUNDERSTORM MAY
ACCOMPANY THE SYSTEM. WHILE THE CHANCES OF SEVERE WEATHER WILL BE
LOW...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS MAY OCCUR WITH A FEW
STORMS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE REGION THROUGH THE
PERIOD...RESULTING IN MAINLY DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES. A COLD FRONT MAY APPROACH NORTHERN ARKANSAS LATE IN
THE WEEK...BRINGING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO
PARTS OF THE STATE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK
38/44
Thunderstorm Wind, Dallas
- When
- June 4, 2:00 PM CST
- Where
- Dallas County, Sparkman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -92.850
A few trees were blown down, with a roof blown off a storage building. Power was out to 350 customers.
Hail, Ouachita
- When
- June 4, 2:50 PM CST
- Where
- Ouachita County, Bearden
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.730, -92.620
Thunderstorm Wind, Calhoun
- When
- June 4, 3:17 PM CST
- Where
- Calhoun County, 3 mi NE of East Camden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.651, -92.663
Tree limbs were blown across power lines in the Highland Industrial Park area. In addition, a tree was blown down onto Arkansas Highway 203 at the industrial park.
Hail, Cleveland
- When
- June 4, 3:20 PM CST
- Where
- Cleveland County, New Edinburg
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.750, -92.250
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Heavy Rain in New Jersey, June 4, 20071 death · 8 injured · 4 events
- Flash Flooding and Hail in Louisiana, June 4, 2007$766,000 · 1.75 in hail · 13 events
- Flash Flood in Wisconsin, June 4, 2007$50,000 · 1 event
- Lightning Strike in Louisiana, June 4, 2007$50,000 · 1 event
- Tornado in Indiana, June 4, 2007$50,000 · EF0 · 1 event
- Lightning Strike in Idaho, June 4, 2007$30,000 · 1 event
- Tornado and Hail in New Mexico, June 4, 2007$16,000 · EF0 · 9 events
- Hail and Damaging Winds in Texas, June 4, 2007$16,000 · 1 in hail · 6 events
- Hail and Damaging Winds in South Carolina, June 4, 20071 in hail · 13 events
- Hail and Damaging Wind in Texas, June 4, 20071 in hail · 10 events
- Hail and Damaging Winds in North Carolina, June 4, 20071.75 in hail · 9 events
- Flash Flooding in New York, June 4, 20076 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 28692, 28693, 28702, 28695.